# SDR ASOA200901033

- Difficulty date: September 10, 2009
- Submitted: September 29, 2009
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 23,350 hours, 19,393 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Asd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ASD STEPS  INTERNAL EXIT PLACARD IS PEELING UP.  REMOVED AND REPLACED EXIT PLACARD ON ASD STEP PER AMM 11-30-00.
